Alert archive / Wyoming / High Wind Warnings in 2014

High Wind Warning 11, NWS Cheyenne, WY

January 28, 20144 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Jan 28, 2014, 10:33 AM MST for 4 counties in Wyoming. It took effect at Jan 28, 2014, 8:37 PM MST. It was in force for 28 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 28, 2014, 10:33 AM MST (17:33 UTC)
In effect from
Jan 28, 2014, 8:37 PM MST
Expired
Jan 30, 2014, 12:27 AM MST
In force
28 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 1:56 AM MSTNON-TSTM WND GST 594 Sse I-80 Exit 279, WYSTROUSS HILL WYDOT SITE.
Jan 29, 3:00 AM MSTNON-TSTM WND GST 601 Nw I-80 Exit 279, WYCOOPER COVE WYDOT SITE.
Jan 29, 3:11 AM MSTHIGH SUST WINDS 471 Nnw Arlington, WYSUSTAINED WINDS 40 MPH OR HIGHER SINCE 0211 AM.
Jan 29, 3:16 AM MSTNON-TSTM WND GST 621 Nw I-80 Exit 279, WYCOOPER COVE WYDOT SITE.
Jan 29, 3:21 AM MSTNON-TSTM WND GST 6215 Nne Centennial, WYSTROUSS HILL WYDOT SITE.
Jan 29, 4:30 AM MSTNON-TSTM WND GST 604 Ese I-80 Exit 345, WYEMKAY UPR SITE.
Jan 29, 5:35 AM MSTNON-TSTM WND GST 602 E I-80 Exit 345, WYOTTO WYDOT SITE.
Jan 29, 6:30 AM MSTNON-TSTM WND GST 6214 Wsw Cheyenne, WYEMKAY UPR SITE
Jan 29, 6:36 AM MSTNON-TSTM WND GST 59Bordeaux, WY
Jan 29, 6:51 AM MSTNON-TSTM WND GST 5815 Nne Centennial, WYSTROUSS HILL WYDOT SITE.
Jan 29, 7:20 AM MSTNON-TSTM WND GST 607 Ese Arlington, WYCOOPER COVE WYDOT SITE
Jan 29, 7:30 AM MSTNON-TSTM WND GST 6414 Wsw Cheyenne, WYEMKAY UPR SITE
Jan 29, 8:51 AM MSTNON-TSTM WND GST 581 Ese Buford, WYBUFORD EAST WYDOT SITE
Jan 29, 9:40 AM MSTNON-TSTM WND GST 5816 Wsw Cheyenne, WYOTTO RD WYDOT SITE
Jan 29, 9:45 AM MSTNON-TSTM WND GST 6014 Wsw Cheyenne, WYEMKAY UPR SITE
Jan 29, 9:45 AM MSTNON-TSTM WND GST 6021 Wsw Cheyenne, WYLYNCH RR SITE
Jan 29, 10:05 AM MSTHIGH SUST WINDS 465 Nw Arlington, WYWAGONHOUND WYDOT SITE...SUSTAINED WIND SPEEDS OF 40-46, WITH GUSTS FROM 48-55 MPH FROM 735 TO 1005 AM. BASED ON 5-MINUTE OBSERVATIONS.
Jan 29, 10:10 AM MSTNON-TSTM WND GST 6616 Wsw Cheyenne, WYOTTO ROAD WYDOT SITE
Jan 29, 10:45 AM MSTNON-TSTM WND GST 619 S Wheatland, WYBORDEAUX WYDOT SITE
Jan 29, 10:51 AM MSTHIGH SUST WINDS 481 Ese Buford, WYBUFORD EAST WYDOT SITE...SUSTAINED WIND SPEEDS OF 40-48, WITH GUSTS FROM 51-61 MPH FROM 846 TO 1051 AM. BASED ON 5-MINUTE OBSERVATIONS.
Jan 29, 10:51 AM MSTHIGH SUST WINDS 529 S Wheatland, WYBORDEAUX WYDOT SITE...SUSTAINED WIND SPEEDS OF 40-52, WITH GUSTS FROM 50-61 MPH FROM 931 TO 1051 AM. BASED ON 5-MINUTE OBSERVATIONS.
Jan 29, 11:01 AM MSTHIGH SUST WINDS 5123 W Cheyenne, WYREMOUNT RD WYDOT SITE...SUSTAINED WIND SPEEDS OF 41-51, WITH GUSTS FROM 49-60 MPH FROM 926 TO 1101 AM. BASED ON 5-MINUTE OBSERVATIONS.
Jan 29, 11:01 AM MSTNON-TSTM WND GST 6023 W Cheyenne, WYREMOUNT RD WYDOT SITE
Jan 29, 11:15 AM MSTNON-TSTM WND GST 625 E Tie Siding, WYDALE WX STN RR SITE
Jan 29, 11:30 AM MSTNON-TSTM WND GST 6121 Wsw Cheyenne, WYLYNCH RR SITE
Jan 29, 11:30 AM MSTNON-TSTM WND GST 659 S Wheatland, WYBORDEAUX WYDOT SITE
Jan 29, 11:50 AM MSTNON-TSTM WND GST 6116 Wsw Cheyenne, WYOTTO ROAD WYDOT SITE
Jan 29, 11:51 AM MSTNON-TSTM WND GST 602 W Buford, WYLONE TREE WYDOT SITE
Jan 29, 12:06 PM MSTNON-TSTM WND GST 612 W Buford, WYLONE TREE WYDOT SITE
Jan 29, 12:11 PM MSTNON-TSTM WND GST 617 Ssw Chugwater, WYBEAR CREEK WYDOT SITE
Jan 29, 1:16 PM MSTNON-TSTM WND GST 612 Wnw Buford, WYSUSTAINED WIND 50 MPH.
Jan 29, 1:26 PM MSTNON-TSTM WND GST 57Bordeaux, WYSUSTAINED WIND 43 MPH.
Jan 29, 1:26 PM MSTNON-TSTM WND GST 611 Ene Buford, WYSUSTAINED WIND 43 MPH.
Jan 29, 2:11 PM MSTNON-TSTM WND GST 582 Wnw Buford, WYSUSTAINED WIND 43 MPH.
Jan 29, 2:16 PM MSTNON-TSTM WND GST 631 Ene Buford, WYSUSTAINED WIND 46 MPH.
Jan 29, 2:21 PM MSTNON-TSTM WND GST 613 Nw Arlington, WYSUSTAINED WIND 48 MPH.
Jan 29, 2:31 PM MSTNON-TSTM WND GST 683 Nw Arlington, WYSUSTAINED WIND 52 MPH.
Jan 29, 2:36 PM MSTNON-TSTM WND GST 60Bordeaux, WYSUSTAINED WIND 48 MPH.
Jan 29, 2:36 PM MSTNON-TSTM WND GST 641 Ene Buford, WYSUSTAINED WIND 52 MPH.
Jan 29, 2:36 PM MSTNON-TSTM WND GST 652 Wnw Buford, WYSUSTAINED WIND 46 MPH.
Jan 29, 2:38 PM MSTNON-TSTM WND GST 617 Ese Arlington, WYSUSTAINED WIND 43 MPH.
Jan 29, 2:51 PM MSTNON-TSTM WND GST 661 Ene Buford, WYSUSTAINED WIND 47 MPH.
Jan 29, 3:56 PM MSTNON-TSTM WND GST 6215 Nne Centennial, WY
Jan 29, 4:06 PM MSTHIGH SUST WINDS 4323 W Cheyenne, WY
Jan 29, 4:06 PM MSTHIGH SUST WINDS 453 Nw Arlington, WY
Jan 29, 4:06 PM MSTNON-TSTM WND GST 61Bordeaux, WYSUSTAINED WIND 47 MPH.
Jan 29, 4:16 PM MSTNON-TSTM WND GST 581 Ene Buford, WYSUSTAINED WIND 45 MPH.
Jan 29, 4:16 PM MSTNON-TSTM WND GST 71Bordeaux, WYSUSTAINED WIND 49 MPH.
Jan 29, 4:26 PM MSTNON-TSTM WND GST 6423 W Cheyenne, WYSUSTAINED WND 52 MPH.
Jan 29, 4:49 PM MSTNON-TSTM WND GST 7412 Sse Horse Creek, WY
Jan 29, 4:55 PM MSTNON-TSTM WND GST 6816 Wsw Cheyenne, WYSUSTAINED WIND 51 MPH.
Jan 29, 5:03 PM MSTNON-TSTM WND GST 8012 Sse Horse Creek, WY
Jan 29, 5:20 PM MSTNON-TSTM WND GST 6316 Wsw Cheyenne, WYSUSTAINED WIND 50 MPH.
Jan 29, 7:06 PM MSTNON-TSTM WND GST 60Whitaker, WYSUSTAINED WIND 45 MPH.
Jan 29, 7:11 PM MSTNON-TSTM WND GST 599 Wnw Elk Mountain, WY
Jan 29, 7:31 PM MSTNON-TSTM WND GST 5914 Ne Centennial, WYSUSTAINED WIND 46 MPH.
Jan 29, 7:41 PM MSTNON-TSTM WND GST 6114 Ne Centennial, WYSUSTAINED WIND 50 MPH.
Jan 29, 8:00 PM MSTSNOW 1.214 E Dixon, WYBATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 7440 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 10 HOURS.
Jan 29, 8:00 PM MSTSNOW 210 Se Laramie, WYCROW CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION 8330 FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 10 HOURS.
Jan 29, 8:00 PM MSTSNOW 2.417 Ene Riverside, WYSOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 8440 FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 10 HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 5.6 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2014-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2014-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2559 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WWUS75 KCYS 281733
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1033 AM MST TUE JAN 28 2014

...STRONG WINDS RETURN LATE TONIGHT TO WIND PRONE LOCATIONS...

.STRONG WINDS WILL DEVELOP AGAIN LATE TONIGHT AT LOW AND MID
LEVELS OF THE ATMOSPHERE IN RESPONSE TO AN APPROACHING STRONG JET
ALOFT. IN RESPONSE...STRONG AND POSSIBLY DAMAGING WINDS WILL ONCE
AGAIN DEVELOP AT TYPICALLY WIND PRONE LOCATIONS SUCH AS ARLINGTON...
BORDEAUX...THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE
AND THE EASTERN SLOPES OF THE LARAMIE RANGE.

WYZ106-110-116-117-290600-
/O.NEW.KCYS.HW.W.0011.140129T1000Z-140130T1000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
1033 AM MST TUE JAN 28 2014

...HIGH WIND WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM MST
THURSDAY. 

* TIMING...LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT.

* WINDS...WEST 30 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK
  FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. THE
  STRONG WINDS WILL CREATE DANGEROUS CROSS WINDS THAT WILL MAKE
  TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

RUBIN
5 follow-up statements
437 
WWUS75 KCYS 290337
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
837 PM MST TUE JAN 28 2014

...STRONG WINDS TONIGHT INTO WEDNESDAY NIGHT FOR WIND PRONE
AREAS IN SOUTHEAST WYOMING...

.WINDS WILL INCREASE TONIGHT IN RESPONSE TO AN APPROACHING STRONG
UPPER LEVEL JET STREAM. STRONG WINDS WILL GENERALLY BE FOUND OVER 
WIND PRONE AREAS OF SOUTHEAST WYOMING SUCH AS AROUND ARLINGTON...
BORDEAUX...AND THROUGH THE SOUTHERN LARAMIE RANGE. THIS INCLUDES
PORTIONS OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS...AS WELL
AS PORTIONS OF INTERSTATE 25 BETWEEN WHEATLAND AND THE COLORADO
BORDER.

WYZ110-291545-
/O.EXT.KCYS.HW.W.0011.140129T0337Z-140130T1000Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
837 PM MST TUE JAN 28 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM MST THURSDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 AM MST THURSDAY. 

* TIMING...STRONG WINDS WILL CONTINUE THROUGH LATE NIGHT WEDNESDAY.

* WINDS...WEST 35 TO 50 MPH WITH GUSTS TO 70 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A SIGNIFICANT BLOW
  OVER RISK FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES TRAVELING
  THROUGH THE WARNED AREA...ESPECIALLY ALONG NORTH SOUTH ORIENTED
  ROADS. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION WHEN
  ENCOUNTERING STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ106-116-117-291545-
/O.CON.KCYS.HW.W.0011.140129T1000Z-140130T1000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
837 PM MST TUE JAN 28 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM
MST THURSDAY. 

* TIMING...STRONG WINDS DEVELOPING TONIGHT AND CONTINUING INTO LATE
  WEDNESDAY NIGHT.

* WINDS...WEST 30 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK
  FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. THE
  STRONG WINDS WILL CREATE CROSS WINDS THAT WILL MAKE TRAVEL
  HAZARDOUS...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS SUCH AS
  MUCH OF INTERSTATE 25. MOTORISTS SHOULD SLOW DOWN AND EXERCISE
  CAUTION WHEN ENCOUNTERING STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$
076 
WWUS75 KCYS 291007
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
307 AM MST WED JAN 29 2014

...STRONG WINDS TODAY AND TONIGHT FOR WIND PRONE AREAS OF SOUTHEAST
WYOMING...

.A VIGOROUS UPPER LEVEL JET STREAM WILL AFFECT WYOMING THROUGH 
TONIGHT. STRONG AND GUSTY WEST WINDS WILL IMPACT THE WIND PRONE
AREAS OF SOUTHEAST WYOMING INCLUDING ARLINGTON...BORDEAUX...AND
SOUTHERN LARAMIE RANGE. THIS INCLUDES INTERSTATE 80 BETWEEN CHEYENNE
AND RAWLINS AND INTERSTATE 25 BETWEEN WHEATLAND AND THE COLORADO
BORDER.

WYZ106-116-117-300000-
/O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
307 AM MST WED JAN 29 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. 

* TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE
  WEDNESDAY NIGHT.

* WINDS...SUSTAINED WEST 30 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK
  FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. THE
  STRONG WINDS WILL CREATE CROSS WINDS THAT WILL MAKE TRAVEL
  HAZARDOUS...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS SUCH AS
  INTERSTATE 25. MOTORISTS SHOULD SLOW DOWN AND EXERCISE CAUTION
  WHEN ENCOUNTERING STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ110-300000-
/O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
307 AM MST WED JAN 29 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. 

* TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE
  WEDNESDAY NIGHT.

* WINDS...SUSTAINED WEST 35 TO 50 MPH WITH GUSTS TO 70 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A SIGNIFICANT 
  BLOW OVER RISK FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES 
  TRAVELING THROUGH THE WARNED AREA...ESPECIALLY ALONG NORTH 
  SOUTH ORIENTED ROADS. MOTORISTS SHOULD SLOW DOWN AND EXERCISE 
  CAUTION WHEN ENCOUNTERING STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

JAMSKI
770 
WWUS75 KCYS 292044
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
144 PM MST WED JAN 29 2014

...STRONG WINDS TODAY AND TONIGHT FOR WIND PRONE AREAS OF
SOUTHEAST WYOMING...

.A VIGOROUS JET STREAM ALOFT WILL AFFECT WYOMING THROUGH TONIGHT.
STRONG AND GUSTY WESTERLY WINDS WILL IMPACT THE WIND PRONE AREAS
OF SOUTHEAST WYOMING INCLUDING ARLINGTON...BORDEAUX...AND SOUTHERN
LARAMIE RANGE. THIS INCLUDES INTERSTATE 80 BETWEEN CHEYENNE AND
RAWLINS AND INTERSTATE 25 BETWEEN WHEATLAND AND THE COLORADO
BORDER.

WYZ106-116-117-301000-
/O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
144 PM MST WED JAN 29 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. 

* TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE 
  WEDNESDAY NIGHT. 

* WINDS...SUSTAINED WEST 30 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK 
  FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. 
  THE STRONG WINDS WILL CREATE CROSS WINDS THAT WILL MAKE TRAVEL 
  HAZARDOUS...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS SUCH 
  AS INTERSTATE 25. MOTORISTS SHOULD SLOW DOWN AND EXERCISE 
  CAUTION WHEN ENCOUNTERING STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ110-301000-
/O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
144 PM MST WED JAN 29 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. 

* TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE 
  WEDNESDAY NIGHT. 

* WINDS...SUSTAINED WEST 35 TO 50 MPH WITH GUSTS TO 70 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A SIGNIFICANT 
  BLOW OVER RISK FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES 
  TRAVELING THROUGH THE WARNED AREA...ESPECIALLY ALONG NORTH 
  SOUTH ORIENTED ROADS. MOTORISTS SHOULD SLOW DOWN AND EXERCISE 
  CAUTION WHEN ENCOUNTERING STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

TT
017 
WWUS75 KCYS 300402
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MST WED JAN 29 2014

...STRONG WINDS TONIGHT FOR WIND PRONE AREAS OF SOUTHEAST
WYOMING...

.A VIGOROUS JET STREAM ALOFT WILL AFFECT WYOMING THROUGH TONIGHT.
STRONG AND GUSTY WESTERLY WINDS WILL IMPACT THE WIND PRONE AREAS
OF SOUTHEAST WYOMING INCLUDING ARLINGTON...BORDEAUX...AND
SOUTHERN LARAMIE RANGE. THIS INCLUDES INTERSTATE 80 BETWEEN
CHEYENNE AND RAWLINS AND INTERSTATE 25 BETWEEN WHEATLAND AND THE
COLORADO BORDER.

WYZ106-116-117-301000-
/O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
902 PM MST WED JAN 29 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. 

* TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE 
  WEDNESDAY NIGHT. 

* WINDS...SUSTAINED WEST 30 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A BLOW OVER RISK 
  FOR HIGH PROFILE VEHICLES TRAVELING THROUGH THE WARNED AREA. 
  THE STRONG WINDS WILL CREATE CROSS WINDS THAT WILL MAKE TRAVEL 
  HAZARDOUS...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS SUCH 
  AS INTERSTATE 25. MOTORISTS SHOULD SLOW DOWN AND EXERCISE 
  CAUTION WHEN ENCOUNTERING STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WYZ110-301000-
/O.CON.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
902 PM MST WED JAN 29 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST THURSDAY. 

* TIMING...STRONG AND GUSTY WINDS WILL PREVAIL THROUGH LATE 
  WEDNESDAY NIGHT. 

* WINDS...SUSTAINED WEST 35 TO 45 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A SIGNIFICANT 
  BLOW OVER RISK FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES 
  TRAVELING THROUGH THE WARNED AREA...ESPECIALLY ALONG NORTH 
  SOUTH ORIENTED ROADS. MOTORISTS SHOULD SLOW DOWN AND EXERCISE 
  CAUTION WHEN ENCOUNTERING STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$
898 
WWUS75 KCYS 300727
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1227 AM MST THU JAN 30 2014

...HIGH WIND WARNING IS CANCELLED...

WYZ106-110-116-117-300830-
/O.CAN.KCYS.HW.W.0011.000000T0000Z-140130T1000Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
1227 AM MST THU JAN 30 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING.

SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
50 MPH WILL DIMINISH OVERNIGHT.

$$

JAMSKI

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 28, 10:30 AM MST, 3 minutes earlier.

Area forecast discussion, Jan 28, 10:30 AM MST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1030 AM MST TUE JAN 28 2014

.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 400 AM MST TUE JAN 28 2014

LITTLE CHANGE IN THE LARGE SCALE PATTERN DURING THE PAST 24 HOURS
WITH A BROAD DEEP UPPER TROUGH FROM THE ROCKIES EASTWARD AND UPPER
RIDGE FROM THE EASTERN PACIFIC INTO BRITISH COLUMBIA. SHORTWAVE
THAT BROUGHT ACCUMULATING SNOW TO THE CWA HAS MOVED SOUTHEAST INTO
THE SOUTH CENTRAL PLAINS. NORTHWEST WINDS ALOFT WERE GENERALLY 20
TO 30 KT WITH SURFACE WINDS 5 TO 15 KT. STATIONARY FRONT EXTENDED
SOUTH ALONG THE CONTINENTAL DIVIDE INTO NORTHERN MEXICO AND EAST
ACROSS THE NORTHERN GULF OF MEXICO WITH A RIDGE OVER THE HIGH
PLAINS. FRESH SNOW COVER...CLEARING SKIES AND LIGHTER WINDS ALLOWED
TEMPERATURES TO PLUMMET INTO THE SINGLE DIGITS BELOW TO SINGLE DIGITS
ABOVE ZERO. WIND CHILL VALUES RANGED FROM -25 TO -35 DEGREES IN
SOUTHEAST WYOMING TO 0 TO -20 DEGREES FOR WESTERN NEBRASKA PANHANDLE.

PRIMARY FORECAST CONCERNS DURING THE SHORT TERM WILL FOCUS ON
TEMPERATURES...HIGH WIND POTENTIAL AND ACCUMULATING SNOW. THE 00Z
NUMERICAL MODEL GUIDANCE IS CONSISTENT WITH THE EASTWARD PROGRESSION
OF THE UPPER TROUGH AND RIDGE. LOW/MID LEVEL HEIGHTS/THICKNESSES
INCREASE TODAY AND TONIGHT. THE RIDGE TO THE WEST FLATTENS AS A
STREAM OF SHORTWAVE ENERGY EXTENDS FROM THE PACIFIC NORTHWEST THROUGH
THE NORTHERN ROCKIES AND PLAINS WEDNESDAY AND WEDNESDAY NIGHT.
THE SURFACE FRONT TO THE WEST ADVANCES EAST INTO THE HIGH PLAINS AS
A WARM FRONT TONIGHT AND WEDNESDAY. THE GRADIENT BETWEEN HIGH PRESSURE
OVER NORTHWEST COLORADO AND PLAINS LEE TROUGH WILL TIGHTEN TONIGHT
AND WEDNESDAY. THE CRAIG TO CASPER 700/850MB GRADIENTS RISES FROM
35 TO 45M AT 00Z WEDNESDAY TO 65 TO 75M AT 12Z WEDNESDAY. 700MB WINDS
INCREASE FROM 40KT TO 55KT OVER THE WIND PRONE AREAS OF SOUTHEAST
WYOMING DURING THE SAME PERIOD. CONFIDENCE OF HIGH WIND EVENT IS
IMPROVING...BUT AREAL COVERAGE IS STILL IN QUESTION. WILL DEFER THE
DECISION FOR HIGH WIND HIGHLIGHTS TO THE DAY SHIFT. THE PERIOD OF
STRONGEST WINDS WOULD BE FROM LATE TONIGHT THROUGH WEDNESDAY EVENING.

AFTER A 24 HOUR RESPITE FROM THE SNOW...AN ACTIVE MOIST WESTERLY FLOW
ALOFT WILL TRANSPORT SHORTWAVE ENERGY INTO WYOMING WEDNESDAY AND WESTERN
NEBRASKA WEDNESDAY NIGHT. PRECIPITATION WILL COMMENCE AS RAIN AND SNOW
ALONG AND WEST OF THE LARAMIE RANGE WEDNESDAY MORNING AND AFTERNOON...
SPREADING EAST ONTO THE HIGH PLAINS WEDNESDAY EVENING. THE PRECIPITATION
WILL BECOME ALL SNOW WEDNESDAY NIGHT AS COLDER AIR SPILLS SOUTH BEHIND
A COLD FRONTAL PASSAGE. SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE
FOR THE SNOWY/SIERRA MADRES WEDNESDAY AFTERNOON AND NIGHT. A WINTER
STORM WATCH MAY NEED TO BE CONSIDERED. THE VALLEYS AND HIGH PLAINS CAN
EXPECT LIGHTER ACCUMULATIONS. STRONG/GUSTY WESTERLY WINDS WILL CREATE
BLOWING/DRIFTING SNOW FOR THE MOUNTAINS.

HIGH TEMPERATURES TODAY WILL BE ABOUT 10 DEGREES MILDER COMPARED TO
MONDAY AS 700MB TEMPERATURES MODERATE TO -14 TO -17C. GUSTY DOWNSLOPE
WINDS AND 700MB TEMPERATURES WARMING TO -6 TO -9C WILL RESULT IN MILDER
LOW TEMPERATURES TONIGHT...ESPECIALLY OVER SOUTHEAST WYOMING. IT WILL
BE COLD FOR THE WESTERN PANHANDLE AND MOUNTAINS/HIGH VALLEYS WITH SINGLE
DIGITS ABOVE ZERO. 700MB TEMPERATURES PEAK NEAR -2C WEDNESDAY AFTERNOON
WITH HIGHS IN THE 40S TO LOWER 50S EAST OF THE LARAMIE RANGE. MILD
TEMPERATURES PRIOR TO THE COLD FRONTAL PASSAGE WEDNESDAY NIGHT WITH
20S TO LOWER 30S.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 330 AM MST TUE JAN 28 2014

COOLER CONDITIONS FOR THURSDAY AND FRIDAY AS NEXT PUSH OF CANADIAN
AIR SINKS SOUTH ACROSS THE REGION. SOME SNOW ALSO EXPECTED BOTH
DAYS IN FAVORABLE OVERRUNNING SETUP WITH THE HEAVIEST ACTIVITY
APPEARING TO BE THURSDAY NIGHT. SNOW SHOULD END BY LATE FRIDAY AS
UPPER TROF AXIS IN NORTHERN STREAM-FLOW SWINGS ACROSS THE CWA. THE
WEEKEND LOOKS TO BE COOL AND MAINLY DRY AS THE AREA REMAINS UNDER
PRIMARY INFLUENCE OF NORTHERN STREAM WITH JUST A COUPLE WEAK
IMPULSES RIDING ACROSS THE REGION. MODELS IN DISAGREEMENT WITH
HANDLING OF A SOUTHERN STREAM SYSTEM ON MONDAY WITH GFS SOMEWHAT
FARTHER NORTH WITH ASSOCIATED QPF VS THE EC WHICH IS CONSIDERABLY
DRIER AND A BIT MORE SOUTHWEST WITH THE ENERGY. WILL KEEP SOME LOW
POPS IN PLACE FOR NOW AND SEE WHAT LATER RUNS DEPICT. OTHERWISE
CONTINUED COOL INTO EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH WEDNESDAY MORNING)
ISSUED AT 1030 AM MST TUE JAN 28 2014

VFR EXPECTED FOR ALL TERMINALS THROUGH TONIGHT AS SFC WINDS BECOME
WESTERLY AND INCREASES. NW FLOW ALOFT OVER THE AREA TONIGHT WILL
BECOME MORE WESTERLY ON WEDNESDAY.

&&

.FIRE WEATHER...
ISSUED AT 300 AM MST TUE JAN 28 2014

A RIDGE OF HIGH PRESSURE OVER THE HIGH PLAINS WILL TRANSLATE EAST
TODAY. VERY COLD TEMPERATURES EARLY THIS MORNING WILL MODERATE INTO
THE 20S THIS AFTERNOON. WESTERLY WINDS WILL BE INCREASING THIS
AFTERNOON...WITH STRONG WINDS EXPECTED LATER TONIGHT AND WEDNESDAY.
GUSTS OF 55 TO 65 MPH WILL BE POSSIBLE FOR PORTIONS OF SOUTHEAST
WYOMING. IT WILL BE MUCH WARMER WEDNESDAY FOR THE HIGH PLAINS WITH
GUSTY DOWNSLOPE WINDS. MINIMUM RELATIVE HUMIDITIES TODAY AND
WEDNESDAY WILL RANGE FROM 25 TO 35 PERCENT. A SERIES OF MOIST
PACIFIC WEATHER SYSTEMS WILL BRING PERIODS OF ACCUMULATING SNOW TO
THE DISTRICTS WEDNESDAY THROUGH FRIDAY...ALONG WITH BELOW AVERAGE
TEMPERATURES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL ADVISORY UNTIL 9 AM MST THIS MORNING FOR WYZ103>111-
     113-115>119.

NE...NONE.
&&

SHORT TERM...JAMSKI
LONG TERM...RE
AVIATION...TJT
FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jan 28, 8:18 AM MST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
818 AM MST TUE JAN 28 2014

WYZ103>106-109>118-291200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
818 AM MST TUE JAN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WINDS ARE EXPECTED TO INCREASE AROUND THE MOUNTAINS LATER TONIGHT
AND COULD BECOME STRONG WITH GUSTS OVER 50 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

QUITE WINDY CONDITIONS ARE LIKELY AROUND THE MOUNTAINS FOR A TIME
WEDNESDAY.  SOME SNOW WILL FALL THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-291200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
818 AM MST TUE JAN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME SNOW IS EXPECTED TO FALL MAINLY LATE THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 10:50 AM MSTWinter Storm WatchCYSAlbany, Carbon12 hr

Nearby

High Wind Warnings in Wyoming, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.